Vol 3, No 1-2 (1995) ISSN: 0793-1786

Table of Contents


Extension theorem for functional-diffocential equations on the line PDF
G. Belitskii, V. Nikolaevsky p.5-17
Boundedness and stability of impulsively perturbed delay differential equations PDF
L. Berezansky, E. Braverman p.19-30
Morse Theory for functions of two variables without critical points PDF
Yu. Burman p.31-43
To the question of reliability of some set-valued mappings PDF
A. Chentsov, L. Savinova p.45-67
Analytic solutions of some liner a systems of functional differential equations of neutral type PDF
V. Cherepennikov p.69-82
Sturman Theorems for a partial difference equation PDF
Yu. Domshlak, Sui Sun Cheng p.83-97
Stability of neutral type equations in differential phase spaces PDF
V. Kurbatov p.99-133
On constructing solutions of functional differential systems with a guaranteed precision PDF
V. Maksimov, A. Rumyantsev, V. Shishkin p.135-144
Autonomous differential equations with impulsive self-support and infinite delay PDF
A. Myshkis p.145-154
Positional control for distributed parameter systems PDF
S. Ohezin p.155-165
On the necessary conditions for the preservation of a locally bounded invariant manifold PDF
G. Osipenko, E. Ershov p.167-183
Asymptotic methods for quasidifferential equations in the metric space PDF
V. Plotnikov, L. Plotnikova p.185-205
On stabilization of stochastic system with retarded argument PDF
A. Rodkina p.207-214
Constructive study of dynamic models with pulse perturbations PDF
A. Rumyantsev p.215-222
The theorem on mixed derivatives and the estimate of the convergence rate of the Galerkin method for parabolic equations PDF
P. Sobolevskii p.223-238
Topological degree for systems of functional equations arizing in control theory PDF
E. Stepanov p.239-255

Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786